# SDR DL757090679

- Difficulty date: April 16, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 71,850 hours, 35,015 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Intermittent
- Location: R2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF R2 DOOR HANDLE RAISED UP FROM LOCKED POSITION DOOR WARNING INTERMITTENT IN COCKPIT.  R2 DOOR MTC IN PROGRESS.
